# SDR 2007UALA00485

- Difficulty date: February 15, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Engine: Pwa PW4090
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Condition: Deteriorated
- Location: Slide Bottle
- Component: Evac Slide, Aircruisers
- Component part number: 62771118
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.  REPLACED SLIDE.  A/C RETURNED TO SERVICE.  SLIDE PROBLEM ROOT CAUSE:  FOUND FILLER VALVE LEAKING CAUSING LOW BOTTLE PRESSURE. SUSPECT O-RING DETERIORATION LEAD TO LEAKAGE.
